RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fryntov, Alexander E

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 9

Number of views:
This page:179
Abstract pages:1981
Full texts:677
References:124

http://www.mathnet.ru/eng/person20148
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190280

Publications in Math-Net.Ru
1995
1. A. E. Fryntov, “A simple proof of Dubinin's theorem”, Mat. Fiz. Anal. Geom., 2:3 (1995),  347–355  mathnet
1988
2. A. E. Fryntov, “An extremal problem of potential theory”, Dokl. Akad. Nauk SSSR, 300:4 (1988),  819–820  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 754–755
3. A. E. Fryntov, “Characterization of the Gaussian Distribution by Lacunes of the Cumulant Sequence”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  687–693  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 638–644  isi
1981
4. G. M. Fel'dman, A. E. Fryntov, “On decomposition of a convolution of two Poisson distributions on locally compact Abelian groups”, Teor. Veroyatnost. i Primenen., 26:3 (1981),  612–618  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:3 (1982), 601–607  isi
1979
5. G. M. Feldman, A. E. Fryntov, “Expansion of a convolution of gaussian and poisson distributions of locally compact Abelian groups”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 316–317
1977
6. A. E. Fryntov, G. P. Chistyakov, “On the membership of lattice probability distributions in the class $I_0$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977),  462–475  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:2 (1977), 441–452
1976
7. A. E. Fryntov, “An extremal problem of the theory of positive Hermitian functions”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 80–82
8. A. E. Fryntov, “On the factorization of compositions of a countable number of Poisson laws”, Mat. Sb. (N.S.), 99(141):2 (1976),  176–191  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:2 (1976), 153–167  isi
1975
9. A. E. Fryntov, “On the factorization of infinitely divisible distributions”, Teor. Veroyatnost. i Primenen., 20:3 (1975),  661–664  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:3 (1976), 644–648

1995
10. V. A. Azarin, A. A. Gol'dberg, A. I. Il'inskii, V. A. Marchenko, L. A. Pastur, L. I. Ronkin, M. L. Sodin, G. M. Feldman, A. E. Fryntov, G. P. Chistyakov, “Iosif Vladimirovich Ostrovskii (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 50:2(302) (1995),  232–235  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 465–468  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020